|ITEM METADATA RECORD
|Title: ||K-theory for graded banach-algebras .1|
|Authors: ||Van Daele, Alphons # ×|
|Issue Date: ||1988 |
|Publisher: ||Oxford univ press united kingdom|
|Series Title: ||Quarterly journal of mathematics vol:39 issue:154 pages:185-199|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Analysis Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science